# SDR R61A201404240581

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 10,874 hours, 10,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE FORWARD BAGGAGE DOOR SHOWED OPEN.   RAN QRH AND ACFT HAD SMALL PRESSURIZATION BUMPS.  COULD NOT VERIFY THAT THE DOOR WAS CLOSED AND ELECTED TO RETURN TO DEPARTURE.   DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.   MX FOUND THE FORWARD BAGGAGE DOOR HANDLE CLOSED.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
